# SDR SWAA2016051851909

- Difficulty date: April 17, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N653SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28398
- Aircraft time: 59,143 hours, 46,190 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Part number: 313A1355
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT NAC STRUT BRACKET CRACKED AT FAIRING ATTACH POINT.  R & R BRACKET IAW DWG & SRM.
